Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2013 (2013), Article ID 360182, 6 pages
Research Article

Periodic Solutions of a Nonautonomous Plant-Hare Model with Impulses

1Sunshine College, Fuzhou University, Fuzhou, Fujian 350015, China
2College of Mathematics and Computer Science, Fuzhou University, Fuzhou, Fujian 350015, China

Received 25 July 2013; Revised 14 September 2013; Accepted 15 September 2013

Academic Editor: Thabet Abdeljawad

Copyright © 2013 Haihui Wu and Yan Zhou. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Yongping Sun, and Min Zhao, “Positive solutions for a class of fractional differential equations with integral boundary conditions,” Applied Mathematics Letters, vol. 34, pp. 17–21, 2014. View at Publisher ยท View at Google Scholar